| Model Number |
PSCC100 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a pulse field ablation procedure, after the catheter was introduced, an attempt was made to connect it to the pulse generator, but the catheter tail end was reported to be filled with transparent glue and the catheter could not be connected to the pulse generator, so the procedure could not proceed normally and was interrupted.The catheter was replaced with a new catheter and the procedure continued.The case was completed.No patient complications have been reported as a result of this event.